Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 8 > Three Integral Representations for the Trigamma...
< Back to Volume

Three Integral Representations for the Trigamma Function and Some Special Identities

Download PDF

Abstract:

We proved three new integral representations for the trigamma function.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 8)
Pages:
18-22
DOI:
10.18052/www.scipress.com/BMSA.8.18
Citation:
E. Guedes and K. R. R. Gandhi, "Three Integral Representations for the Trigamma Function and Some Special Identities", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 18-22, 2014
Online since:
May 2014
Export:
Distribution: